×

Found 15 Documents (Results 1–15)

100
MathJax

Multipliers, bases, and unconditional bases in the weighted spaces B and SB. (English. Russian original) Zbl 0725.46013

Proc. Steklov Inst. Math. 187, 111-130 (1990); translation from Tr. Mat. Inst. Steklova 187, 98-115 (1989).
Reviewer: A.Waszak (Poznań)
MSC:  46B15 47B38 46E30
PDF BibTeX XML Cite

Development of the block method for solving the Laplace equation for finite and infinite circular polygons. (English. Russian original) Zbl 0708.65096

Proc. Steklov Inst. Math. 187, 45-78 (1990); translation from Tr. Mat. Inst. Steklova 187, 39-68 (1989).
Reviewer: R.Semerdjieva
PDF BibTeX XML Cite

Spaces of functions of mixed smoothness from the decomposition point of view. (English. Russian original) Zbl 0707.46025

Proc. Steklov Inst. Math. 187, 163-184 (1990); translation from Tr. Mat. Inst. Steklova 187, 143-161 (1989).
Reviewer: H.Triebel
MSC:  46E35 46E30
PDF BibTeX XML Cite

Application of integral representations of functions to interpolation of spaces of differentiable functions and Fourier multipliers. (English. Russian original) Zbl 0707.46024

Proc. Steklov Inst. Math. 187, 1-23 (1990); translation from Tr. Mat. Inst. Steklova 187, 3-21 (1989).
Reviewer: H.Triebel
MSC:  46E35 46M35 42A45
PDF BibTeX XML Cite

Filter Results by …

Year of Publication

all top 3

Classification